Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 166, NWS El Paso, TX

October 20, 2015Grant County, Hidalgo County, Luna County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Oct 20, 2015, 12:45 PM MDT for Grant County, Hidalgo County, Luna County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 20, 2015, 12:45 PM MDT (18:45 UTC)
Expired
Oct 20, 2015, 1:30 PM MDT
In force
45 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, NM, Hidalgo County, NM, Luna County, NM

The radar

The El Paso radar (KEPZ), 158 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 20, 11:23 AM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 6.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
504 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1934 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS54 KEPZ 201845
SVREPZ
NMC017-023-029-201930-
/O.NEW.KEPZ.SV.W.0166.151020T1845Z-151020T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1245 PM MDT TUE OCT 20 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HIDALGO COUNTY IN SOUTHWESTERN NEW MEXICO...
  SOUTH CENTRAL GRANT COUNTY IN SOUTH CENTRAL NEW MEXICO...
  NORTHWESTERN LUNA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 130 PM MDT

* AT 1244 PM MDT...POSSIBLE SEVERE THUNDERSTORMS WERE MOVING INTO 
  THE AREA MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BAYARD...
  HURLEY...
  HACHITA...
  WHITE SIGNAL...
  SEPAR...
  NORTH HURLEY...
  GAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3276 10811 3208 10777 3185 10840 3220 10861
      3252 10865
TIME...MOT...LOC 1844Z 240DEG 49KT 3222 10820 

HAIL...1.00IN
WIND...60MPH
 
$$

ROGASH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 11:37 AM MDT, 1 hour 8 minutes earlier.

Area forecast discussion, Oct 20, 11:37 AM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1137 AM MDT TUE OCT 20 2015

.UPDATE...
SEVERE THUNDERSTORM WATCH 514 HAS BEEN ISSUED FOR WESTERN HALF OF
AREA. SHEAR PROFILES AND INSTABILITY FAVORABLE FOR SEVERE STORMS
WITH LARGE HAIL AND GUSTY WINDS. STORMS WILL MOVE THROUGH WEST
EARLY THIS AFTERNOON AND SPREAD EAST BY LATE AFTERNOON WHEN
ANOTHER WATCH WILL LIKELY BE NEEDED TO COVER EL PASO...OTERO AND
HUDSPETH COUNTIES.

.PREV DISCUSSION... /ISSUED 401 AM MDT TUE OCT 20 2015/

SYNOPSIS...
THE NEXT TWO DAYS WILL BE ACTIVE WITH THUNDERSTORMS...A FEW OF
THEM SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE
A THREAT OF FLASH FLOODING...MAINLY EAST OF THE RIO GRANDE
WEDNESDAY AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS WILL
DECREASE FROM WEST TO EAST ON THURSDAY...WITH SEVERAL DAYS OF DRY
WEATHER FOLLOWING...ALTHOUGH THERE WILL BE A SLIGHT CHANCE OF
SHOWERS IN THE SACRAMENTO MOUNTAINS ON THE WEEKEND.

DISCUSSION...
THE POTENTIAL SEVERE WEATHER EPISODE WE'VE BEEN ADVERTISING FOR
THE PAST SEVERAL DAYS IS STILL ON SCHEDULE. A WEST COAST TROUGH
IS CURRENTLY IN THE PROCESS OF CLOSING/CUTTING OFF AND SHOULD SIT
OVER ARIZONA THIS EVENING THROUGH WEDNESDAY EVENING. WITH SOUTHERN
NM AND FAR WEST TX BEING UNDER THE FRONT SECTOR OF THAT LOW THERE
WILL BE PLENTY OF DYNAMICS...MOISTURE AND VERTICAL WIND SHEAR TO
GO AROUND. WE WILL ALSO BE UNDER THE LEFT EXIT REGION OF A JET
MAX ALOFT. MULTICELL SEVERE COMPLEXES ARE POSSIBLE WITH THE
ABUNDANCE OF SPEED SHEAR...WHILE EAST OF THE RIO GRANDE
DIRECTIONAL SHEAR WILL ALLOW FOR A FEW SUPERCELLS AS WELL. THUS
THERE SHOULD BE REPORTS OF LARGE HAIL...WIND DAMAGE...AND FLASH
FLOODING TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. THE PEAK FLOOD
THREAT SHOULD BE WEDNESDAY AFTERNOON AND EVENING...MAINLY EAST OF
THE RIO GRANDE. AND THOUGH THE THREAT IS LOW...A TORNADO OR TWO IS
NOT OUT OF THE QUESTION.

ON THURSDAY THE UPPER LOW WILL OPEN UP AND MOVE EAST...TAKING THE
SUFFICIENT MOISTURE...COLD AIR ALOFT AND FAVORABLE DYNAMICS WITH
IT. SHOWERS AND THUNDERSTORMS SHOULD BE ENDING FROM WEST TO EAST.
IT IS POSSIBLE THAT THE EASTERN PORTIONS OF HUDPSETH AND OTERO
COUNTIES COULD STILL EXPERIENCE SOME STRONG STORMS THURSDAY
AFTERNOON. A TRAILING UPPER TROUGH...WEAKER AND DRIER WILL PASS
OVER THE AREA LATE FRIDAY AND SATURDAY...BUT ONLY THE MOUNTAINS
SHOULD SEE ANY SHOWERS FROM THIS. HOWEVER THE MODELS WERE EARLIER
CLOSING THIS FEATURE OFF AND TAKING IT FURTHER SOUTH FOR A BETTER
THREAT OF PRECIPITATION SO THE CONFIDENCE LEVEL FOR A MAINLY DRY
WEEKEND IS NOT HIGH. BUT OVERALL THE PATTERN WILL TRANSITION INTO
A PROGRESSIVE WEST TO NORTHWEST FLOW INTO NEXT WEEK WHICH SHOULD
BE DRY AND SLIGHTLY COOLER THAN NORMAL.

AVIATION...VALID 20/12Z-21/12Z... UPPER LEVEL TROUGH WILL BE
DIGGING THROUGH CA OVER NEXT 12 HOURS AND CUTOFF OVER SWRN AZ BY
21/00Z. THIS WILL BRING THREAT FOR STRONG TO SEVERE STORMS TO
REGION AFT 18Z. P6SM SCT-BKN060-080 BKN250 FOR MUCH OF FORECAST
PD. SFC WINDS S TO SW 5-15KTS. ISOLATED LOWLAND AND SCT MTN
VRB20G35KTS 1- 3SM TSRA BKN040-050 THRU 18Z. AFT 18Z STORMS WILL
BECOME SCT TO NMRS ACROSS AREA WITH 1SM +TSRAGR BKN020-030 AND
WIND GUSTS OVER 50KTS POSSIBLE. STORM MOTION EXPECTED TO BE
210/25-30KTS.

FIRE WEATHER...
UPPER TROUGH WILL BE DIGGING THROUGH CALIFORNIA TODAY AND CUTOFF
OVER SOUTHWEST ARIZONA BY THIS EVENING. THIS LOW WILL BRING
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO THE REGION
TODAY WITH THE AREA SHIFTING TO EASTERN HALF OF FORECAST AREA
WEDNESDAY AND MAINLY MOUNTAINS THURSDAY. ANOTHER TROUGH WILL MOVE
THROUGH SATURDAY AND MAY TAP ENOUGH MOISTURE FROM THE EAST FOR A
FEW MORE SHOWERS AND THUNDERSTORMS. OVERALL...TEMPERATURES WILL
RUN NEAR NORMAL WITH RELATIVE HUMIDITIES ABOVE 30 PERCENT FOR THE
LOWLANDS FOR THE UPCOMING WEEK

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 81  60  76  54 /  50  70  60  60
SIERRA BLANCA           78  56  71  52 /  50  60  60  80
LAS CRUCES              78  53  73  48 /  50  60  60  60
ALAMOGORDO              79  54  73  50 /  50  70  70  70
CLOUDCROFT              60  42  52  37 /  80  80  80  90
TRUTH OR CONSEQUENCES   74  50  69  48 /  60  60  60  60
SILVER CITY             69  50  62  43 /  70  60  60  60
DEMING                  78  50  70  47 /  50  50  60  60
LORDSBURG               77  51  70  45 /  60  50  50  50
WEST EL PASO METRO      81  60  75  54 /  50  70  60  60
DELL CITY               81  56  76  53 /  50  70  60  80
FORT HANCOCK            83  58  77  54 /  50  60  60  80
LOMA LINDA              76  57  70  52 /  50  70  60  80
FABENS                  82  58  76  53 /  50  70  60  60
SANTA TERESA            80  57  73  51 /  50  70  60  60
WHITE SANDS HQ          77  55  73  51 /  60  70  70  70
JORNADA RANGE           78  53  71  45 /  50  60  60  60
HATCH                   77  54  72  46 /  50  60  60  60
COLUMBUS                79  56  71  49 /  50  50  50  50
OROGRANDE               79  56  73  52 /  50  70  70  70
MAYHILL                 68  46  60  41 /  70  80  70  80
MESCALERO               68  46  61  40 /  70  80  80  80
TIMBERON                66  49  57  43 /  70  80  80  80
WINSTON                 67  44  61  41 /  70  60  60  60
HILLSBORO               73  45  66  44 /  60  70  60  60
SPACEPORT               76  49  70  45 /  50  60  60  60
LAKE ROBERTS            69  42  61  35 /  70  70  70  70
HURLEY                  71  48  65  42 /  60  60  60  60
CLIFF                   73  44  67  38 /  60  60  60  60
MULE CREEK              70  41  63  36 /  70  60  50  50
FAYWOOD                 72  48  64  44 /  60  60  60  60
ANIMAS                  78  50  71  46 /  50  50  50  50
HACHITA                 79  51  72  46 /  50  50  50  50
ANTELOPE WELLS          77  49  71  45 /  50  50  50  50
CLOVERDALE              74  48  67  45 /  50  50  50  50

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

99/26/21
Hazardous weather outlook, Oct 20, 12:36 PM MDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1236 PM MDT TUE OCT 20 2015

NMZ401>417-TXZ418>424-211230-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1236 PM MDT TUE OCT 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL SPREAD ACROSS THE AREA
THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS WILL REACH
SEVERE LEVELS WITH QUARTER TO GOLF BALL SIZE HAIL AND 60 TO 70 MPH
WIND GUSTS. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY WHERE HAIL
PLUGS UP STORM DRAINS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
UNTIL 8 PM FOR HIDALGO...LUNA...SIERRA AND GRANT COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WEDNESDAY...NUMEROUS THUNDERSTORMS WILL CONTINUE. THE THREAT OF
SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE SLIGHTLY
LESS THAN TODAY...BUT THE FLASH FLOOD THREAT WILL INCREASE...
ESPECIALLY EAST OF THE RIO GRANDE.

THURSDAY...THUNDERSTORMS WILL DECREASE FROM WEST TO EAST BUT
STRONG STORMS WILL STILL BE POSSIBLE EAST OF THE RIO GRANDE.

FRIDAY THROUGH MONDAY...MAINLY DRY THOUGH A FEW SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE IN THE SACRAMENTO MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH
REPORTS.

26

In the hours before

Local storm report, Oct 20, 11:38 AM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1138 AM MDT TUE OCT 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     HAIL             1 NE ELEPHANT BUTTE     33.20N 107.20W
10/20/2015  M0.50 INCH       SIERRA             NM   COCORAHS

&&

EVENT NUMBER EPZ1500183

TRIPOLI
Special weather statement, Oct 20, 11:51 AM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1151 AM MDT TUE OCT 20 2015

NMZ401>407-201830-
UPLANDS OF THE BOOTHEEL NM-LOWLANDS OF THE BOOTHEEL NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
1151 AM MDT TUE OCT 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HIDALGO...SOUTHEASTERN
GRANT AND WESTERN LUNA COUNTIES UNTIL 1230 PM MDT...

AT 1151 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
ON RADAR 5 MILES SOUTHEAST OF PLAYAS...OR 21 MILES EAST OF ANIMAS...
MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEMING...
LORDSBURG...
ANIMAS...
HACHITA...
SUNSHINE...
HERMANAS...
WHITE SIGNAL...
WINDMILL...
GAGE...
SEPAR...
PLAYAS...
SHAKESPEARE...
BIG HATCHET REFUGE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN NEW MEXICO.

LAT...LON 3282 10855 3237 10757 3178 10796 3178 10821
      3141 10821 3138 10823 3175 10901
TIME...MOT...LOC 1751Z 208DEG 46KT 3188 10845

TRIPOLI
Special weather statement, Oct 20, 12:09 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1209 PM MDT TUE OCT 20 2015

NMZ415-416-201900-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
1209 PM MDT TUE OCT 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OTERO COUNTY UNTIL
100 PM MDT...

AT 1209 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
ON RADAR 7 MILES SOUTHEAST OF APACHE SUMMIT...OR 12 MILES EAST OF
MESCALERO...MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL OTERO
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3329 10532 3303 10545 3312 10570 3331 10565
TIME...MOT...LOC 1809Z 197DEG 20KT 3318 10557

TRIPOLI
Special weather statement, Oct 20, 12:30 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1230 PM MDT TUE OCT 20 2015

NMZ401>405-407-201915-
LOWLANDS OF THE BOOTHEEL NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
1230 PM MDT TUE OCT 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HIDALGO...SOUTH CENTRAL
GRANT AND WESTERN LUNA COUNTIES UNTIL 115 PM MDT...

AT 1228 PM MDT...METEOROLOGISTS WERE TRACKING  STRONG THUNDERSTORMS
ON RADAR MOVING OVER PORTIONS OF HIDALGO...GRANT AND LUNA COUNTY.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LORDSBURG...
HACHITA...
SUNSHINE...
HERMANAS...
WHITE SIGNAL...
SEPAR...
TYRONE...
SHAKESPEARE...
GAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL MAY ALSO OCCUR WITH THESE STORMS...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN NEW MEXICO.

LAT...LON 3281 10837 3204 10768 3178 10797 3178 10821
      3156 10821 3243 10896
TIME...MOT...LOC 1828Z 240DEG 49KT 3206 10833

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 7:32 PM MDTSpecial Weather StatementEPZ43 min
Oct 19, 7:33 PM MDTSpecial Weather StatementEPZSierra42 min
Oct 20, 11:16 AM MDTSevere Thunderstorm WarningEPZSierra44 min
Oct 20, 11:51 AM MDTSpecial Weather StatementEPZGrant, Hidalgo, Luna39 min
Oct 20, 12:09 PM MDTSpecial Weather StatementEPZ51 min
Oct 20, 12:30 PM MDTSpecial Weather StatementEPZGrant45 min
Oct 20, 1:06 PM MDTSpecial Weather StatementEPZGrant39 min
Oct 20, 1:14 PM MDTSpecial Weather StatementEPZLuna46 min
Oct 20, 1:27 PM MDTAreal Flood AdvisoryEPZGrant, Hidalgo3 hr
Oct 20, 1:30 PM MDTSevere Thunderstorm WarningEPZOtero60 min
Oct 20, 1:40 PM MDTSpecial Weather StatementEPZLuna50 min
Oct 20, 1:45 PM MDTSevere Thunderstorm WarningEPZLuna45 min
Oct 20, 1:50 PM MDTAreal Flood AdvisoryEPZGrant, Hidalgo3 hr
Oct 20, 1:50 PM MDTSevere Thunderstorm WarningEPZGrant40 min
Oct 20, 1:52 PM MDTSevere Thunderstorm WarningEPZLuna38 min
Oct 20, 1:54 PM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo27 min
Oct 20, 2:01 PM MDTSpecial Weather StatementEPZDoña Ana44 min
Oct 20, 2:24 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna66 min
Oct 20, 2:32 PM MDTSevere Thunderstorm WarningEPZOtero43 min
Oct 20, 3:02 PM MDTSpecial Weather StatementEPZDoña Ana43 min
Oct 20, 3:14 PM MDTSevere Thunderstorm WarningEPZOtero46 min
Oct 20, 3:33 PM MDTSpecial Weather StatementEPZDoña Ana57 min
Oct 20, 3:56 PM MDTSpecial Weather StatementEPZSierra49 min
Oct 20, 3:59 PM MDTSpecial Weather StatementEPZOtero46 min
Oct 20, 4:04 PM MDTSevere Thunderstorm WarningEPZOtero41 min
Oct 20, 4:12 PM MDTSpecial Weather StatementEPZDoña Ana63 min
Oct 20, 4:26 PM MDTSevere Thunderstorm WarningEPZDoña Ana34 min
Oct 20, 4:30 PM MDTSpecial Weather StatementEPZGrant45 min
Oct 20, 4:36 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero39 min
Oct 20, 4:55 PM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Oct 20, 4:58 PM MDTSevere Thunderstorm WarningEPZOtero47 min
Oct 20, 5:02 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Oct 20, 5:12 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero37 min
Oct 20, 5:44 PM MDTSpecial Weather StatementEPZ46 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.